# SDR USAA2011020890589

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 59,799 hours, 40,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT 800, S19L.  REPAIRED FUSELAGE SKIN AT 800, S19L IAW B737 SRM 53-00-01.
